UNIGE document Scientific Article
previous document  unige:12213  next document
add to browser collection

On Littlewoods's constants

Beliaev, Dmitri
Published in Bulletin of the London Mathematical Society. 2005, vol. 37, no. 05, p. 719-726
Abstract In two papers, Littlewood studied seemingly unrelated constants: (i) the best α such that for any polynomial f, of degree n, the areal integral of its spherical derivative is at most const ·nα, and (ii) the extremal growth rate β of the length of Green's equipotentials for simply connected domains. These two constants are shown to coincide, thus greatly improving known estimates on α.
Full text
Article (Published version) (124 Kb) - document accessible for UNIGE members only Limited access to UNIGE
(ISO format)
BELIAEV, Dmitri, SMIRNOV, Stanislav. On Littlewoods's constants. In: Bulletin of the London Mathematical Society, 2005, vol. 37, n° 05, p. 719-726. doi: 10.1112/S0024609305004522 https://archive-ouverte.unige.ch/unige:12213

382 hits

0 download


Deposited on : 2010-10-22

Export document
Format :
Citation style :